MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CWS 400 CLOSED WOUND SUCTION KIT, PVC DRAIN, 12.5" (31.7CM) HOLE PATTERN, TROCAR; WOUND DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 CWS 400 CLOSED WOUND SUCTION KIT, PVC DRAIN, 12.5" (31.7CM) HOLE PATTERN, TROCAR; WOUND DRAIN
Model Number 0043630
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that a hair was found in the sterile package, noticed while opening the kit during a surgical case.The product was removed from the operating room safely.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed since the problem could not be reproduced.Visual inspection noted one 3 spring evacuator was received with the original opened packaging.Visual evaluation noted no obvious defects.No hair or other foreign material was found.This meets specifications as no loosen hair in product is permitted.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CWS 400 CLOSED WOUND SUCTION KIT, PVC DRAIN, 12.5" (31.7CM) HOLE PATTERN, TROCAR
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10580418
Report Number1018233-2020-06188
Device Sequence Number3885482
Product Code GCY
UDI-Device Identifier00801741049378
UDI-Public(01)00801741049378
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other,user facili
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number0043630
Device Catalogue Number0043630
Device Lot NumberNGDX4486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1